# SDR ASAA2020052632747

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,789 hours, 8,286 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT IN DESCENT.  PERFORMED QRH RESET AND ILLUMINATED AGAIN.  GROUNDED - YES.  ACCOMPLISHED FIM 30-41 TASKS 801 AND 809 IAW TECH SERVICE NOTE AND FOUND NO FAULTS.
